# SDR SWAA2021071596227

- Difficulty date: June 30, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 787-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** CORROSION ** AFT CARGO COMPARTMENT FLOOR SUPPORT ANGLE AT S-26R FROM STA 787 TO STA 867 WL 155 MKD DOT 60-034 / REMOVED AND REPLACED FLOOR SUPPORT ANGLE (TIE DOWN TRACK) AT S26R FROM STA 767 TO STA 787 WL 155 AFT CARGO COMPARTMENT AS PER REF B737 SRM 53-00-53-2R-3
